# SDR IPXA2025111093190

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,951 hours, 21,698 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Elec Connector
- Part number: ZZLRC121203SD
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO RIGHT ENG  TAI INOP LIGHT & EICAS MSG. ENG. A/I CHECKLIST WAS RUN W/NO RELIEF. ICING CONDITIONS AT DESTINATION THIS OCCURRED ON CLIMB-OUT. REPLACED CONNECTOR D1318 FOR ENG ANTI-ICE VALVE IRW B757 SWPM 20-60-03. REVERSED DMP 30-21-1-1. PERFORMED ENG RUN AND OPS CHECK IRW B757 AMM 30-21-00.
